Volume 3, Number 4
Previous Issue Next Issue

Yiqiu Dong & Tieyong Zeng

10.4208/eajam.240713.120813a

East Asian J. Appl. Math., 3 (2013), pp. 263-282.

Preview Full PDF 135 1288 Abstract

Man Luo, Da Xu & Limei Li

10.4208/eajam.170813.131013a

East Asian J. Appl. Math., 3 (2013), pp. 283-294.

Preview Full PDF 132 1203 Abstract

M. S. Hussein, D. Lesnic & M. Ivanchov

10.4208/eajam.100913.061113a

East Asian J. Appl. Math., 3 (2013), pp. 295-310.

Preview Full PDF 132 1258 Abstract

Xiao-Li Hu & Yue-Ping Jiang

10.4208/eajam.290913.111113a

East Asian J. Appl. Math., 3 (2013), pp. 311-332.

Preview Full PDF 130 1236 Abstract

Lizhen Chen & Chuanju Xu

10.4208/eajam.150713.181113a

East Asian J. Appl. Math., 3 (2013), pp. 333-351.

Preview Full PDF 127 1218 Abstract

Jiu Ding, Chenhua Zhang & Noah H. Rhee

10.4208/eajam.130713.221113a

East Asian J. Appl. Math.,3 (2013), pp. 352-362.

Preview Full PDF 134 1266 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard